MAUDE Adverse Event Report: MEDTRONIC INC. INTERSTIM ICON MODEL 3037 SACRAL NEUROSTIMULATOR ; STIMULATOR ELECTRICAL IMPLANTABLE FOR INCONTINENCE

MEDTRONIC INC. INTERSTIM ICON MODEL 3037 SACRAL NEUROSTIMULATOR ; STIMULATOR ELECTRICAL IMPLANTABLE FOR INCONTINENCE
Model Number 3058
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
I got an interstim icon model 3037 sacral neuromodulator implanted in (b)(6) 2016.It never seemed to help with my bladder problems.In (b)(6) 2018, it shocked me badly in my spine, hips, and down my right leg.Luckily my partner recognized what had happened and forceably shut the device down.It has been turned off since.I've asked several drs to send a referral to urologists to get the device removed, but they are not comfortable enough to remove the device since the studies are lacking.They cannot take out the anchored lead wire in my sacrum, but they remove the wires and battery pack inside of my skin.I just want the thing taken out of me since it's permanently turned off.It consists of a lead wire in my sacrum with a cord going to a battery pack under my skin in my back.There is an external programmer that does electro-shock therapy.Fda safety report id# (b)(4).

Brand Name
INTERSTIM ICON MODEL 3037 SACRAL NEUROSTIMULATOR
Common Device Name
STIMULATOR ELECTRICAL IMPLANTABLE FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC INC.
MDR Report Key8691719
Report NumberMW5087271
Device Sequence Number1888947
Product Code EZW
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/09/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3058
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient Weight68